Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to relieve side effects of Tramadol overdose?

Hiya A friend has possibly overdosed on tramadol I believe he has took about 7 in a 5 hr period though cannot be sure. Apparently he was sick twice after this and is now 16hrs later feeling dizzy and having trouble urinating. He refuses to go to hospital as he knows it is his own fault and has never done anything so silly before and claims as the pain didn t go away he simply took more til it did. Is there anything I can do at home to help him. The people he lives with did call an ambulance but he refused to see them.
Wed, 27 Mar 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

Effect will wean off in next few hours. He will feel dizzy till the effect lasts. Though Tremadol is a safe drug which is both kidney and liver friendly but it should not be misused.
     
Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh,
General & Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have just discovered i have been taking an overdose of benadryl plus, unintentionally. I didnt read the pack and just took 2 capsules instead of one. On monday i took 9 tablets, Tuesday i took 4 and today I took 3. which totals up to a scary 16 capsules over 3 days! on Monday night i had very bad stomach pains and after going to the toilet about 3 times, i finally had diarrhoea which relieved the pain for the rest of the night. I took colpermin tablets for IBS, assuming that was the problem and went to sleep, the next day I did more diarrhoea once and had a few more pains. Once I realised that I had been overdosing in benadryl, i looked online at symptoms and i have had the drowsiness, diarrhoea, stomach pains, feeling sick but not actually being, dry mouth, fast heart rate and i have just generally not felt my self since. What do you recommend I do because now i dont actually feel seriously ill, just feel sick and drowsy and have occasional stomach pains. Please let me know! Thanks! Lilah Cowley Is there anyway i can get this answer without paying please?

doctor1 MD

hiiiii i am shiya and i want to know that if a girl takes 3-5 pills of restyl0.5 then is there chances to die or it will let me survive with some damage in my body and how long she will sleep like a day or two after having 3or 5 pills, please help me out with it asap .

doctor1 MD

hi my brother overdosed on stamlobeta tablets due to severe financial issues......i came to know about his issues just today....how do i get everything out of his mind and free him from all the worries and what will be side effects of this consumption of tablets ...he had sixty of them he is not able to urinate properly as well

Recent questions on  Tramadol

doctor1 MD

I have had a burning sensation and numbness in my left leg for a month now. my doctor prescribed Tramadol, but it did not help. I called him today and he prescribed me gabapentin 100 mg. will this medicine ease the burning pain in my left leg. I cant stand this pain anymore.

doctor1 MD

My mother was taking tramadol 50mg then ran out. The dr has now prescribed 150mg and she is feeling extremely tired has nausea and is a little shaky. She took one last night before bed then another at 8.30. Am this morning. She is 88 years old. What is your suggestion to either cease medication or half the dosage .

doctor1 MD

Hiya A friend has possibly overdosed on tramadol I believe he has took about 7 in a 5 hr period though cannot be sure. Apparently he was sick twice after this and is now 16hrs later feeling dizzy and having trouble urinating. He refuses to go to hospital as he knows it is his own fault and has never done anything so silly before and claims as the pain didn t go away he simply took more til it did. Is there anything I can do at home to help him. The people he lives with did call an ambulance but he refused to see them.

doctor1 MD

what is the longest period for taking tramadol to be safe? I have been taking for at least for 7 years. Hip replacement in need of another. Do not like taking these medications at all but need something. No high blood pressure or diabetic. Active in gym. Do not like meloxicam or any other to be h onest. Will have surgery soon as circumstance permits.

doctor1 MD

My wife, age 83, has developed a situation where her dominant hand (left) the index and ring fingers have curled into the palm and those knuckles are swollen . This is very painful with the pain radiating up the arm to the elbow. she has no...

doctor1 MD

I take blood thinner what anti inflammatory can I take

doctor1 MD

I have had shingles twice and had treatment and the shingles vaccine . My shingles were on the left side of my body, under the breast and around my back to the spine, I now have nerve pain , but it has now moved to my right breast and is extremely...